RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 264–270 (Mi umn3986)  

This article is cited in 1 scientific paper (total in 1 paper)

Reviews and Bibliography

New books on mathematics

L. P. Kalinina


Full text: PDF file (1010 kB)

Document Type: Critic, bibliography

Citation: L. P. Kalinina, “New books on mathematics”, Uspekhi Mat. Nauk, 31:5(191) (1976), 264–270

Citation in format AMSBIB
\Bibitem{Kal76}
\by L.~P.~Kalinina
\paper New books on mathematics
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 264--270
\mathnet{http://mi.mathnet.ru/umn3986}


Linking options:
  • http://mi.mathnet.ru/eng/umn3986
  • http://mi.mathnet.ru/eng/umn/v31/i5/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Oleinik, G. A. Iosif'yan, “An analogue of Saint-Venant's principle and the uniqueness of solutions of boundary value problems for parabolic equations in unbounded domains”, Russian Math. Surveys, 31:6 (1976), 153–178  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:174
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019